# SDR UPS06446557

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B620491
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FTG ATT FLR SUPPORT PLATE AT BS 1780 RBL 78 FOUND CORROSION.  CORROSION BLEND OUT 0.070" BY 0.5" BY 2" EXCEED SRM LIMIT.  FLOOR FTG REPLACED AS PER MM 20-51-01.
